# SDR FDEA201007302735

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BCS14902720
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 1680, LBL 7 TO LBL 24.  REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS BEFORE: .150", AFTER: .122", LOSS: .028" / L=25", W=2.7", D= .028", FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG.101, DETAIL 3. ACCOMPLISHED FLOORBEAM REPAIR IAW SRM 53-00-51, FIG 201, REPAIR NR 2.  MAJOR REPAIR.
